# SDR SWAA2025010783530

- Difficulty date: January 7, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,334 hours, 26,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD SERVICE DOOR AREA ;EXIT LIGHT LENS WITH MISSING ARROW. 2024-763844<[01] REPLACED EXIT LIGHT ASSY FWD SERVICE DOOR I.A.W B737-700 AMM 33-51-01-960-802 TEST IS OK;[02] TASK COMPLETED
